# SDR 08FDEA04370

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796069020000
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FLAP L/E IS GOUGED AT THE INBD END OF THE FLAP.  BLENDED GOUGE SMOOTH IAW SRM 51-73-10.   LT WING OUTBD FLAP LE NOSE SKIN BETWEEN RIB NR 1 & 2 FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00.   FABBED & INSTALLED OUTBD FLAP LE REPAIR IAW SRM 57-50-00.  TOP COAT PAINTED IAW SRM 51-23-10.
